# SDR AUS20030734

- Difficulty date: July 17, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Aerosp AS 365 N2
- Engine: Tmeca ARRIEL1A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164448440
- Condition: Clogged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) FUEL CONTROL UNIT FAULTY. INVESTIGATION FOUND PRESSURE BALANCE UNIT PARTIALLY CLOGGED.
